Open Access Library Journal

Vol.2 No.7(2015), Paper ID 68484, 6 pages



Unidimensional Inhomogeneous Isotropic Elastic Half-Space


Igor Petrovich Dobrovolsky


Institute of Physics of the Earth, Russian Academy of Sciences, Moscow, Russia


Copyright © 2015 Igor Petrovich Dobrovolsky et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

Dobrovolsky, I. (2015) Unidimensional Inhomogeneous Isotropic Elastic Half-Space. Open Access Library Journal, 2, 1-6. doi: 10.4236/oalib.1101670.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.